# SDR SIMA20170426002

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 30,765 hours, 26,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12417
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHT 1 WILL NOT ILLUMINATE. REMOVED AND REPLACED 2 EMERGENCY LIGHT CHARGER AND BATTERY IAW AMM 33-50-04 OPS CK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 85712
